# SDR CALA2019012800166

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 79,155 hours, 30,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53475526212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179  A-41 DOT 150) AFT CARGO STGR 39R BETWEEN FR56 A N FR58 IS CORRODED. NONROUTINE 9020983 REMOVED FASTNERS AT STR 39R FR56-58 IAW SRM 51-42-11-006 CLEANED STRINGER IAW SRM 51-75-00 AT STR39 FR56-58 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-13-300-002, NEW MATERIAL ID PART NUMBER DAN308-08 LOT NO.R 189260 P.O.1587035. FABRICATED STRINGER REPLACEMENT IAW SRM 51-72-11-911-001, OK TO TREAT NOUTINE 9020983 IAW UAER5100R01017 REV E AND SRM 51-75-12-911-001 NOR ED STR39 FR56-58 IAW SRM 51-72-11-911-001 APPLIED TOP COAT AND PRIME ALODINED AND PRIMED IAW SRM 51-21-11-001. INSTALL
